Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
171 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

Can I use viagra with depoxetine?

does viagra with depoxetine affect high blood pressure or hypotension? I take blood pressure medications, diovan 360, metoprolol 50, and clonidine 0.1 daily. I also take Viagra 100 as needed? Should that cause be an unusual drop or elevation of BP if I take depoxetine?
Mon, 27 Apr 2020
Report Abuse
General & Family Physician 's  Response
Hi,

It is not safe to take viagra while on anti-hypertensive medications. If Viagra is taken along with anti-hypertensive medicines like diovan, metoprolol, and clonidine, it can add to the blood pressure-lowering effects of these medications. You must contact your doctor immediately if you experience signs and symptoms of low blood pressure such as dizziness, light-headedness, fainting, flushing, headache, or a rapid pulse or heart rate.

You may be more likely to experience these problems at the beginning of treatment, following a dose increase, or when treatment is restarted after an interruption. Dapoxetine does not cause such interaction when taken along with these anti-hypertensive medications.

Hope I have answered your question. Let me know if I can assist you further.

Regards,
Dr. Mohammed Taher Ali, General & Family Physician
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in


Recent questions on Valsartan


Can I use viagra with depoxetine?

Hi, It is not safe to take viagra while on anti-hypertensive medications. If Viagra is taken along with anti-hypertensive medicines like diovan, metoprolol, and clonidine, it can add to the blood pressure-lowering effects of these medications. You must contact your doctor immediately if you experience signs and symptoms of low blood pressure such as dizziness, light-headedness, fainting, flushing, headache, or a rapid pulse or heart rate. You may be more likely to experience these problems at the beginning of treatment, following a dose increase, or when treatment is restarted after an interruption. Dapoxetine does not cause such interaction when taken along with these anti-hypertensive medications. Hope I have answered your question. Let me know if I can assist you further. Regards, Dr. Mohammed Taher Ali, General & Family Physician